MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 HYBRID UNITI GLENOID M 26.5; SHOULDER IMPLANT - SHOULDER GLENOID

DEPUY IRELAND - 3015516266 HYBRID UNITI GLENOID M 26.5; SHOULDER IMPLANT - SHOULDER GLENOID
Catalog Number 510026522
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a shoulder repair surgery, upon opening the inhance glenoid it was found that the clear plastic inserter tip was disengaged/disconnected from the glenoid.The nurse tried to re-connect this inserter tip to glenoid, but the clips would not grab or hold properly to the peripheral lip of the glenoid.This made it difficult to inert/implant the glenoid into the patient.Surgery was completed successfully with no delay.There were no patient consequences.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Product description: hybrid uniti glenoid m 26.5; product code: 510026522; lot no: mi150365; quantity of manufactured: (b)(4); date of manufacturing: 02-jan-2024; expiry date: 31-dec-2028.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: product description: hybrid uniti glenoid m 26.5; product code: 510026522; lot no: mi150365; quantity of manufactured: (b)(4); date of manufacturing:- 02-jan-2024; expiry date: 31-dec-2028.Device history review: a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities were identified.

Brand Name
HYBRID UNITI GLENOID M 26.5
Common Device Name
SHOULDER IMPLANT - SHOULDER GLENOID
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
RESTORATION MEDICAL POLYMERS
4474 e. park 30 dr
columbia city IN 46725
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20311778
Report Number1818910-2024-20247
Device Sequence Number12933204
Product Code HSD
UDI-Device Identifier10603295549154
UDI-Public(01)10603295549154(17)281231(10)MI150365
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K212933
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number510026522
Device Lot NumberMI150365
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2024
Supplement Date Received by Manufacturer10/29/2024
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown